MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFLOW CONSOLE; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFLOW CONSOLE; ARTHROSCOPE
Catalog Number 0450000000
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were priming issues where they clicked the prime button and no water came out.Then when it did work, in the middle of the case, the fluid just stopped coming out of the inflow into the joint.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: in the middle of the case the fluid just stopped coming out of the inflow into the joint.Probable root cause: 1.Pressure sensor malfunction/out of calibration.2.Inflow cassette/ tubing pressure sensor membrane failure.3.Mis-inserted cassette/ tubing.4.Motor encoder malfunction/failure (inflow and/or outflow).5.Roller wheel assembly (inflow and/or outflow) malfunction/failure.6.Roller wheel failure due to peristaltic tubing debris build-up.7.Stepper motor malfunction/failure (cf, fc).8.Main board (all) /imx failure (cf).9.Inflow tube set obstructed, kinked, or leaking.10.Outflow tube set obstructed or kinked.(cf, fc).11.Wrong console integration signals/assumptions (cf).12.Software malfunction.13.Use errors: user opens pump console/hand control/footswitch, user modifies console/hand control/footswitch and/or components, user applies force to components when reaching hand inside cassette housing, user places foreign substance/material into cassette housing, user drops pump/hand control/footswitch or inflicts other exterior damage during handling or transit, user attempts to eject cassette(s) prior to stopping the pump, user closes pinch clamps prior to stopping pump, user over-tightens/strips luer locks, incorrect scope/cannula hardware combination chosen, joint height and pump height difference is greater than 12 inches, air is allowed to enter into the tube set/joint due to priming in joint or not changing fluid bags correctly hand control/footswitch/power/integration cable or usb mis-inserted into console, wrong application software uploaded via usb, cassette/ tubing partially inserted, hand control/footswitch/power/integration cable pulled from cable instead of connector, rf/shaver integrated console plugged into the wrong receptacle in the back of the pump, hand control is plugged into a pump outside of its intended use, user attempts to use crossflow day-use tubing with any patient-use tubing other than crossflow patient-use tubing or any pump other than the crossflow pump, pressure settings are incorrect for type or length of procedure, condition of patient, or surgical technique employed, flow rate/suction settings are too high or too low for type or length of procedure, condition of patient, or surgical technique employed, both stopcocks open for a duration of time longer than a few seconds when using a non-inflow/outflow dual-stopcock cannula and suction attached to the second stopcock product used past recommended maintenance or service period without servicing or inspection.Shaver suction lever left closed or rf probe pinch clamp left closed.Surgical technique results in leaking around instruments.Hand control sterilized using incompatible methods.Footswitch sterilized.Hand control left in sterilization chamber for longer than necessary to reprocess sterilization instructions in the ifu not followed (placement in tray, # of units, etc.) console cleaned using incompatible methods, hand control or footswitch cleaned using incompatible methods, abrasive brushes or pads used to clean console, hand control, or footswitch.14.System design.15.Unwanted movement of internal components/wiring.16.Pump operated at least-favorable environmental conditions for extended period of time.17.Disconnection from crossfire sfb (cf).18.Cutter/bur/probe not correctly identified by pump via firewire (cf).19.Command not registered from hand control (all), footswitch (cf), sidne (fc, ap) or hermes (ap-hermes ready).20.Wrong hardware selected (cf, fs-select).21.Power failure of pump.22.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.23.Insufficient cybersecurity (cf).The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there were priming issues where they clicked the prime button and no water came out.Then when it did work, in the middle of the case the fluid just stopped coming out of the inflow into the joint.

Brand Name
PKG CROSSFLOW CONSOLE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23927641
Report Number0002936485-2025-01031
Device Sequence Number18476241
Product Code HRX
UDI-Device Identifier07613327058048
UDI-Public07613327058048
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0450000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer03/01/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown